... them and said it could help me with my acne but I'm scare that it can lessen that effect of the pill. I haven't taken any more pills I have search online but I haven't found anything
Medication - Can Vibora de Cascabel interfere with my birth control I took 2 capsules. My mom takes?
- 9 Jan 2015 by Izzygirl2500
- 9 January 2015
- acne, birth control, medication, pill
Added 9 Jan 2015:
My mom takes them for acne and said it would help me I only tried it once and haven't anymore until I find out if it does or doesn't effects my Birthcontrol
Don't take them. There have been some contaminated with salmonella making a lot of people sick. And there is no proof they do anything.
There is no way to figure out if it has anything to do with birth control since its not a medication, or even an accepted treatment for anything. The stuff is junk science and dangerous..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Oct 2009 • 1 answer
Updated 8 Sep 2010 • 1 answer
Updated 3 Oct 2013 • 2 answers
Posted 23 Dec 2013 • 1 answer
Updated 1 May 2015 • 1 answer